So it was the third time my boyfriend and I ever had sex (couple days after my period) and we didnt know the condom broke and he came inside me so the next day I took plan b and in a week I got my period and it was just like a normal one would be but then a week later I started to get spotting and that lasted for about two weeks and its been about two weeks after that and I'm now feeling nauseous all the time, but no vomiting and i was wondering if that was morning sickness. I've also started to get "menstrual" like cramps and I'm just worried because I don't know when I should be expecting my period since I've had it for almost a full month in september and now it's october so any help or advice would be greatly appreciated!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2014 • 1 answer
Posted 25 Mar 2015 • 2 answers
Posted 25 Jun 2015 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 11 Oct 2016 • 1 answer